Journal of Analysis and Applications
(ISSN: 0972-5954)

Volume 21 . Number 1                                                  March 2023



Properties of (p, q)-differential equations with (p, q)-Euler polynomials as solutions
C.H. Yu and J.Y. Kang

Diabetic disease prediction using Fuzzy system
M. Koli

Several properties of differential equation with $(p, q)$-Genocchi polynomials n
J.Y. Kang

On Pseudo-deterministic virtual finite automaton~(PDVFA) of order $(s,t)$
A. Jain, S. Jain, H. Ghazwani and G.C. Petalcorin, Jr.

All rights reserved, For further enquiries contact: